# SDR CA021217009

- Difficulty date: November 30, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT AT FL350 RECEIVED A RT REVERSER UNLOCK WARNING MESSAGE. FOLLOWED MEMORY ITEMS AND THEN QRH.  ENGINE SHUTDOWN PER QRH.  NORMAL SINGLE ENGINE LANDING WAS MADED.  REMOVED AND REPLACED PDU IAW MM78-32-03 AND RIGGED LOWER INBOARD BALLSCREW ACTUATORS IAW MM 78-32-03.OPS CHECK GOOD.
